# SDR AALA202405071013

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 61,349 hours, 38,883 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D655661
- Condition: Worn
- Location: Nlg Torque Link
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED EXCESSIVE NOSE WHEEL SHIMMY AFTER TAKEOFF. THE WHEEL SHIMMY STOPPED WITH WHEEL RETRACTION. FLIGHT CREW REPORTED ROTATION SPEED WAS 143.MAINTENANCE FOUND THE NOSE LANDING GEAR UPPER TORQUE LINK (AALA202405074229) AND PIN (AALA202405071013) WORN. REPLACED THE UPPER TORQUE LINK AND PIN PER AMM 32-21-27. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
